| Model Number |
SL-5637 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during mastectomy, upon closing skin, three of the same sutures broke from the strand attaches to the needle.Another box of suture was opened to complete the case.There was no patient injury.